MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 385400
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Dehydration (1807)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported one of their resident's son was with the patient in the room and observed that the water level in the flush bag did not appear to have decreased at all.He marked the level on the bag and noted that it did not decrease significantly over 48hrs.He alerted staff and when they looked at the pump history, it appeared no flushes had occurred over several days.The patient was admitted to the hospital and was found to be extremely dehydrated.She received iv fluids and was started on norepinephrine.The patient was transferred to the icu and a central line was placed.The patient was extremely confused and moaning, but not talking.She had a diarrheal bowel movement and also vomited.They discovered that the resident's feeding pump did not flush as prescribed/set in the pump, and the patient had not received the proper flush amount for 10 days.The customer took the pump and cleared the settings and the "clear total volumes" then reset the pump with the feeding orders and the same feeding set that the resident had been using.The pump was set to flush 50ml every hour but no flushes occurred during the more than 3 hours it was running.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated the product was released accomplishing all quality standards.The unit was received for evaluation and tested for the reported condition.The device logs indicate that after a dead battery event on (b)(6) 2025, the flush interval was cleared by the user, and subsequently, on (b) (6)2026, the flush volume was also removed.During these periods the pump did not flush because one or both required flush parameters were unset.When the flush was later reconfigured, the device performed as intended.Bench testing with the complaint configuration for 46 hours produced no alarms or missed flushes.The omni pump is functioning as designed.The reported complaint is potentially attributable to use related programming.We will continue to monitor and take action as applicable.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24070968
Report Number1423537-2026-00012
Device Sequence Number9113367
Product Code LZH
UDI-Device Identifier10192253065701
UDI-Public10192253065701
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number385400
Device Catalogue Number385400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale